# SDR VTZA98359

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/RIC - FLT 6234 - DURING TAXI ON 12-5-98 AT 1305 HRS, AIRCRAFT RETURNED TO GATE DUE TO BAGGAGE SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND CLEANED CONNECTOR ON SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
